MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10601
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Codes Chest Pain (1776); Thrombosis (2100)
Date of Event 10/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent partial deployment, sub- acute thrombosis and chest pain occurred.The target lesion was located in the significantly calcified left anterior descending (lad) artery.The lesion was treated with placement of 3.00x24mm, 3.00x38mm and 3.50x12mm synergy ii drug-eluting stents which were post dilated.Three days later, the patient had sub-acute thrombosis in the lad which needed to be expanded in the mid lad.The following day, the patient experienced chest pain.Intravascular ultrasound (ivus) revealed that the stents were under deployed.The lad was lasered and a quantum balloon was introduced to dilate the stents.Ivus revealed the stents had appropriate apposition and expansion.No further patient complications were reported and the patient's status was fine.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9336418
Report Number2134265-2019-13890
Device Sequence Number19295256
Product Code NIQ
UDI-Device Identifier08714729840060
UDI-Public08714729840060
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10601
Device Catalogue Number10601
Device Lot Number0023678029
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2019
Initial Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR